# SDR TWAA9714701

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1960
- Part time: 4,572 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING SPECIAL CHECK, PILLOWING WAS FOUND ON THE PRODUCTION BRAKE OF THE FUSELAGE SKIN AT STA 1960, STR 42R.  REMOVED CORROSION AND INSTALLED AN EXTERNAL DOUBLER REPAIR PER 747 SRM 53-30-03. CHECK-C 01.  02-15-97 JFK.  TOT. TIME:  104,572.  TOT. CYC.:  19,470. (X)
